Invariance d'un convexe fermé par un semi-groupe associé à une forme non-linéaire
Louise Barthélemy
Abstract and Applied Analysis, 1996, vol. 1, 1-26
Abstract:
The invariance of a closed and convex set under a semigroup S ( t ) associated with a nonlinear form is investigated. Other properties of increase and domination of the semigroup S ( t ) are also derived. Examples are also given to demonstrate the power of the theoretical results.
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/624739.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/624739.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:624739
DOI: 10.1155/S1085337596000127
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().